# SDR USAA2012022200023

- Difficulty date: February 8, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 78,248 hours, 14,563 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - .4 INCH CRACK ON LEFT HORIZONTAL STABILIZER FORWARD CHORD INBOARD FLANGE AT BS 1809.5, RBL 65.  REPAIRED LEFT HORIZONTAL STABILIZER FORWARD CHORD INBOARD FLANGE AT BS 1809.5, RBL 65 IAW EA 130806.
